Two cases of Stevens–Johnson syndrome: toxic epidermal necrolysis possibly induced by amifostine during radiotherapy
Article first published online: 27 AUG 2008
British Association of Dermatologists, 2000
British Journal of Dermatology
Volume 143, Issue 5, pages 1072–1073, November 2000
How to Cite
Lale Atahan, İ., Özyar, E., Sahin, S¸., Yildiz, F., YalC¸in, B. and Karaduman, A. (2000), Two cases of Stevens–Johnson syndrome: toxic epidermal necrolysis possibly induced by amifostine during radiotherapy. British Journal of Dermatology, 143: 1072–1073. doi: 10.1046/j.1365-2133.2000.03847.x
- Issue published online: 27 AUG 2008
- Article first published online: 27 AUG 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.